Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4607
Title: Spanned Vector Boundles on Algebraic Curves and Linear Series
Authors: Ballico, E.
Issue Date: 1995
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: E. Ballico, "Spanned Vector Boundles on Algebraic Curves and Linear Series”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 27 (1995), pp. 137-156.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
27 (1995)
Abstract: Sia X una curva complessa compatta di genere g. In questo lavoro usiamo risultati molto fini sulle serie lineari di X per studiare i fibrati vettoriali generati da sezioni globali su X (ad esempio per quali d, n esiste un fibrato vettoriale stabile di rango n e grado cl su X generato da sezioni globali). Risultati più completi sono dimostrati nel caso di fibrati di rango 2.
Let X be a complex genus g smooth complete curve. Here we use a detailed knowledge and very refined results on the linear series on X to study the spanned vector bundles on X (e. g. for which integers d,n there are degree d spanned and stable rank n vector bundles on X). More detailed results are proved for rank 2 vector bundles. Their existence (for suitable degrees) depends strongly on the gonality of X.
URI: http://hdl.handle.net/10077/4607
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.27 (1995)

Files in This Item:
File Description SizeFormat 
BallicoRendMat27.pdf240.62 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

398
checked on Feb 24, 2018

Download(s)

257
checked on Feb 24, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.